# SDR 99ZZZX1180

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Part number: 5006050
- Condition: Cracked
- Location: Fuel Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTED BY MAGNETIC PARTICLE INSPECTION ON P. O. FROM ONTIC ENG & MFG, INC. NR 121780.  FATIGUE CRACK.
